X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (48) 48
06b35 (41) 41
convex and discrete geometry (14) 14
geometry (13) 13
theory of computation (13) 13
mathematics, applied (12) 12
mathematics, general (10) 10
algebra (9) 9
mathematical logic and foundations (8) 8
scott topology (7) 7
computer science (6) 6
logic (6) 6
mathematics - general topology (6) 6
set theory (6) 6
06a11 (5) 5
54d45 (5) 5
computer science, theory & methods (5) 5
continuous lattice (5) 5
mathematics - category theory (5) 5
topology (5) 5
06b15 (4) 4
06b30 (4) 4
18b30 (4) 4
54f05 (4) 4
category theory (4) 4
computer science - logic in computer science (4) 4
continuous poset (4) 4
general topology (4) 4
lattices (4) 4
mathematical analysis (4) 4
sobrification (4) 4
spaces (4) 4
studies (4) 4
06c05 (3) 3
06d10 (3) 3
18b35 (3) 3
54a05 (3) 3
54h10 (3) 3
[ math.math-gm ] mathematics [math]/general mathematics [math.gm] (3) 3
analysis (3) 3
cartesian closed category (3) 3
completion (3) 3
domains (3) 3
general mathematics (3) 3
lattice (3) 3
mathematics - logic (3) 3
scott拓扑 (3) 3
upper continuous (3) 3
06a06 (2) 2
06b05 (2) 2
06b23 (2) 2
06b75 (2) 2
06d20 (2) 2
06d22 (2) 2
06f05 (2) 2
18d15 (2) 2
18d20 (2) 2
54a20 (2) 2
54c05 (2) 2
54d10 (2) 2
54d30 (2) 2
54d35 (2) 2
54e35 (2) 2
algebraic (2) 2
applications of mathematics (2) 2
approach space (2) 2
c-algebra (2) 2
category (2) 2
complete (2) 2
continuous domain (2) 2
convergence (2) 2
cuntz semigroup (2) 2
dimension functions (2) 2
directed completion (2) 2
doubly continuous poset (2) 2
duality (2) 2
dually algebraic (2) 2
filter (2) 2
high energy physics (2) 2
hyperalgebraic lattice (2) 2
hypercontinuous lattice (2) 2
ideal (2) 2
locally compact (2) 2
lower continuous (2) 2
mathematical modeling and industrial mathematics (2) 2
metric space (2) 2
modular (2) 2
modular lattices (2) 2
monads (2) 2
operator algebras (2) 2
order-convergence (2) 2
ordered sets (2) 2
ordinary differential equations (2) 2
partially ordered sets (2) 2
physics (2) 2
primary 06b35 (2) 2
quasicontinuous domain (2) 2
secondary 06b35 (2) 2
sober (2) 2
spatial (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


by Erne, M
LOGICAL METHODS IN COMPUTER SCIENCE, ISSN 1860-5974, 2019, Volume 15, Issue 1
Web spaces, wide web spaces and worldwide web spaces (alias C-spaces) provide useful generalizations of continuous domains. We present new characterizations of... 
LOGIC | CATEGORY | COMPUTER SCIENCE, THEORY & METHODS | Mathematics - General Topology
Journal Article
Acta Mathematica Sinica, English Series, ISSN 1439-8516, 3/2019, Volume 35, Issue 3, pp. 438 - 444
Zhao and Ho asked in a recent paper that for each T 0 space X, whether KB(X) (the set of all irreducible closed sets of X whose suprema exist) is the canonical... 
T 0 space | 06B35 | 06B30 | 54D10 | k-bounded sober space | Mathematics, general | Mathematics | 18A40 | irreducibly-derived topology | space | MATHEMATICS | MATHEMATICS, APPLIED | T-0 space | Information science | Mathematical analysis | Set theory
Journal Article
Forum Mathematicum, ISSN 0933-7741, 01/2020, Volume 32, Issue 1, pp. 45 - 62
We previously showed that abstract Cuntz semigroups form a closed symmetric monoidal category. This automatically provides additional structure in the... 
13J25 | 16Y60 | 06B35 | 16W80 | 15A69 | tensor product | continuous poset | 18D20 | Cuntz semigroup | 46L05 | 46M15 | 06F05 | 06F25 | MATHEMATICS | MATHEMATICS, APPLIED | INVARIANT | DIMENSION FUNCTIONS | C-algebra | Tensors | Group theory | Concrete construction | Rings (mathematics)
Journal Article
Memoirs of the American Mathematical Society, ISSN 0065-9266, 01/2018, Volume 251, Issue 1199, pp. 1 - 206
The Cuntz semigroup of a C*-algebra is an important invariant in the structure and classification theory of C*-algebras. It captures more information than... 
NUCLEAR | REAL RANK | C-ASTERISK-ALGEBRAS | DIMENSION FUNCTIONS | Z-STABILITY | CLASSIFICATION | ELLIOTT CONJECTURE | tensor product | JIANG-SU ALGEBRA | MULTIPLIER ALGEBRAS | MATHEMATICS | continuous poset | Cuntz semigroup | K-THEORY | C-algebra
Journal Article
Logical Methods in Computer Science, ISSN 1860-5974, 04/2018, Volume 14, Issue 2
In this paper, we tailor-make new approximation operators inspired by rough set theory and specially suited for domain theory. Our approximation operators... 
Scott topology | Continuous poset | Topology induced by approximating relation | Approximating relation | Approximation operator | Auxiliary relation | COMPUTER SCIENCE, THEORY & METHODS | LOGIC | Computer Science - Logic in Computer Science | 06B35
Journal Article
Logical Methods in Computer Science, ISSN 1860-5974, 01/2018, Volume 14, Issue 1
Given a poset P, the set Gamma(P) of all Scott closed sets ordered by inclusion forms a complete lattice. A subcategory C of Pos(d) (the category of posets and... 
Johnstone's counterexample | Scott topology | Sobrification | Scott-closed sets | Ho-Zhao problem | sobrification | COMPUTER SCIENCE, THEORY & METHODS | LATTICE | LOGIC | Computer Science - Logic in Computer Science | 06B35
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 10/2017, Volume 67, Issue 5, pp. 1085 - 1094
The notion of generalized completely distributivity is modified in order to obtain a tractable and consistent property of ordered sets. 
Primary 06B23 | Secondary 06B35 | normal completion | Generalized completely distributive poset | 06A11 | generalized strongly algebraic poset | MATHEMATICS | PRECONTINUOUS POSETS | LATTICES | COMPLETION | ORDERED SETS | Set theory
Journal Article
Michigan Mathematical Journal, ISSN 0026-2285, 04/2010, Volume 59, Issue 1, pp. 3 - 24
Michigan Mathematical Journal v. 59, 2010, pp. 3-24 We study two classes of spaces whose points are filters on partially ordered sets. Points in MF spaces are... 
MATHEMATICS | REVERSE MATHEMATICS | 54E50 | 06B35
Journal Article
Algebra universalis, ISSN 0002-5240, 10/2016, Volume 76, Issue 2, pp. 231 - 235
It is known that nontrivial ultraproducts of complete partially ordered sets (posets) are almost never complete. We show that complete additivity of functions... 
ultraproducts | Boolean algebras with Operators | Algebra | 06B35 | partially ordered sets | Mathematics | continuous functions | Primary: 06A06 | Secondary: 03C20 | 06E25 | MATHEMATICS | Mathematics - Logic
Journal Article
Applied Categorical Structures, ISSN 0927-2852, 10/2018, Volume 26, Issue 5, pp. 1067 - 1093
Journal Article
Order, ISSN 0167-8094, 3/2013, Volume 30, Issue 1, pp. 13 - 38
A lattice L is spatial if every element of L is a join of completely join-irreducible elements of L (points), and strongly spatial if it is spatial and the... 
Primary 06B20 | Complete | Ideal | Mathematics | Theory of Computation | Modular | Algebraic | Tight cover | Dually algebraic | Minimal cover | Secondary 06B23 | Upper continuous | 06B15 | Strongly spatial | 06B35 | Lower continuous | Irredundant cover | Point | Lattice | Geometry | Cover | Filter | Spatial | Convex and Discrete Geometry | Seed | Join-semidistributive | 06B05 | 06C05 | ORDER-CONVEX SETS | SUBLATTICES | MATHEMATICS | General Mathematics
Journal Article
Logical Methods in Computer Science, ISSN 1860-5974, 07/2017, Volume 13, Issue 3
Journal Article
Applied Categorical Structures, ISSN 0927-2852, 12/2013, Volume 21, Issue 6, pp. 617 - 650
In analogy to the situation for continuous lattices which were introduced by Dana Scott as precisely the injective T0 spaces via the (nowadays called) Scott... 
06B35 | Continuous lattice | Metric space | 54A05 | Mathematics | Theory of Computation | 54E35 | Injective space | Geometry | 18B35 | 18B30 | Convex and Discrete Geometry | Approach space | Cocomplete space | Mathematical Logic and Foundations | MATHEMATICS | SPACES | MONADS
Journal Article
Topology and its Applications, ISSN 0166-8641, 2011, Volume 158, Issue 8, pp. 963 - 977
Our work is a foundational study of the notion of approximation in Q -categories and in ( U , Q ) -categories, for a quantale Q and the ultrafilter monad U .... 
Continuous domain | Distributor | Way-below | Scott-continuity | Quantitative domain theory | Quantale-enriched category | Complete distributivity | 06D10 | 06B35 | 18B35 | 18D20 | 06F07 | 68Q55 | TOPOLOGY | QUASI-UNIFORM | MATHEMATICS, APPLIED | METRIC-SPACES | COMPLETENESS | MATHEMATICS | CONTINUITY | SEMANTICS | COMPLETION | DOMAINS
Journal Article
数学学报:英文版, ISSN 1439-8516, 2015, Volume 31, Issue 2, pp. 295 - 304
In this paper, we show that (1) for each QFS-domain L, L is an ωQFS-domain iff L has a countable base for the Scott topology; (2) the Scott-continuous retracts... 
有限生成 | 网络 | 拟连续 | 有限子集 | 斯科特 | Scott拓扑 | 可数基 | 分离功能 | quasicontinuous domain | 54D30 | QFS-domain | 06B35 | 06B30 | Mathematics, general | Lawson compact | Mathematics | Scott topology | 54C15 | MATHEMATICS | MATHEMATICS, APPLIED | QUASICONTINUOUS POSETS | FS-DOMAINS | SPACES | Computer science | Studies | Mathematical analysis | Functions (mathematics) | Topology
Journal Article
Czechoslovak Mathematical Journal, ISSN 0011-4642, 6/2012, Volume 62, Issue 2, pp. 505 - 515
We characterize those regular continuous frames for which the least compactification is a perfect compactification. Perfect compactifications are those... 
06D20 | perfect compactification | Ordinary Differential Equations | 06B35 | 54D35 | Convex and Discrete Geometry | Analysis | Mathematics, general | Mathematics | Mathematical Modeling and Industrial Mathematics | regular continuous frame | MATHEMATICS
Journal Article
Czechoslovak Mathematical Journal, ISSN 0011-4642, 9/2011, Volume 61, Issue 3, pp. 845 - 861
Perfect compactifications of frames are introduced. It is shown that the Stone-Čech compactification is an example of such a compactification. We also... 
rim-compact frame | 06D20 | Ordinary Differential Equations | 06B35 | 54D35 | Analysis | Convex and Discrete Geometry | Mathematics, general | perfect compactifications | Mathematics | Mathematical Modeling and Industrial Mathematics | MATHEMATICS | School construction
Journal Article
数学学报:英文版, ISSN 1439-8516, 2011, Volume 27, Issue 11, pp. 2101 - 2106
In this paper, some properties of order topology and bi-Scott topology on a poset are obtained. Order-convergence in posets is further studied. Especially, a... 
收敛 | 斯科特 | 充分必要条件 | Scott拓扑 | 偏序集 | bi-Scott topology | doubly continuous poset | 06B35 | 54A20 | Mathematics, general | Mathematics | Order-convergence | order topology | MATHEMATICS | MATHEMATICS, APPLIED | Studies | Topological manifolds | Mathematical analysis | Topology
Journal Article
Fundamenta Mathematicae, ISSN 0016-2736, 2010, Volume 209, Issue 1, pp. 59 - 79
If NONEMPTY has a winning strategy against EMPTY in the Choquet game on a space, the space is said to be a Choquet space. Such a winning strategy allows... 
Choquet game | MATHEMATICS | TOPOLOGICAL GAMES | SPACES
Journal Article
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.